MAUDE Adverse Event Report: MASIMO - 40 PARKER PRONTO SPOT CHECK PULSE CO-OXIMETER

MASIMO - 40 PARKER PRONTO SPOT CHECK PULSE CO-OXIMETER
Model Number 25212
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
 
Event or Problem Description
The customer reported led segments on the display do not illuminate.No patient impact or consequences were reported.

Brand Name
PRONTO SPOT CHECK PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8462851
Report Number2031172-2019-00152
Device Sequence Number2926314
Product Code DQA
UDI-Device Identifier00843997008921
UDI-Public00843997008921
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K091057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number25212
Device Catalogue Number9167
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1